# SDR HEEA085044

- Difficulty date: February 28, 2003
- Submitted: March 3, 2003
- Operation: Air carrier
- Aircraft: N42EA
- Make and model: Bell 206L-3
- Aircraft serial: 51542
- Aircraft time: 12,353 hours
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Seat Belt
- Part number: 222320823119
- Condition: Frayed
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SEAT BELT FRAYED AND WORN. REPLACED WITH SERVICEABLE RESTRAINT.
